# SDR UALA2011051802470

- Difficulty date: May 18, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N532UA
- Make and model: Boeing 757222
- Aircraft serial: 25072
- Aircraft time: 69,360 hours, 21,351 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR, MUST PUSH ARM LEVER VERY HARD TO GET DOOR SLIDE LIGHT TO COME ON.  ADJUSTED L-1 DOOR LIFTER CAM BRACKETS PER MM AND DOOR OPS CHECK GOOD ON NON ROUTINE 47544.
